RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2004, Volume 317, Pages 122–141 (Mi znsl718)  

This article is cited in 1 scientific paper (total in 1 paper)

On classical $r$-matrices with parabolic carrier

V. D. Lyakhovsky

Saint-Petersburg State University

Abstract: Using the graphic presentation of the dual Lie algebra $\frak{g}^{#}(r)$ for simple algebra $\frak{g}$ it is possible to demonstrate that there always exist solutions $r_{ech}$ of the classical Yang–Baxter equation with parabolic carrier. To obtain $r_{ech}$ in the explicit form we find the dual coordinates in which the adjoint action of the carrier $\frak{g}_c$ becomes reducible. This allows to find the structure of the Jordanian $r$-matrices $r_{J}$ that are the candidates for enlarging the initial full chain $r_{fch}$ and realize the desired solution $r_{ech}$ in the factorized form $r_{ech}\approx r_{fch}+r_{J}$. We obtain the unique transformation: the canonical chain is to be substituted by a special kind of peripheric $r$-matrices: $r_{fch}\longrightarrow r_{rfch}$. To illustrate the method the case of $\frak{g}=sl(11)$ is considered in full details.

Full text: PDF file (258 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2006, 136:1, 3596–3606

Bibliographic databases:

UDC: 517.9
Received: 26.12.2004

Citation: V. D. Lyakhovsky, “On classical $r$-matrices with parabolic carrier”, Questions of quantum field theory and statistical physics. Part 18, Zap. Nauchn. Sem. POMI, 317, POMI, St. Petersburg, 2004, 122–141; J. Math. Sci. (N. Y.), 136:1 (2006), 3596–3606

Citation in format AMSBIB
\Bibitem{Lya04}
\by V.~D.~Lyakhovsky
\paper On classical $r$-matrices with parabolic carrier
\inbook Questions of quantum field theory and statistical physics. Part~18
\serial Zap. Nauchn. Sem. POMI
\yr 2004
\vol 317
\pages 122--141
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl718}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2120834}
\zmath{https://zbmath.org/?q=an:1137.17301}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2006
\vol 136
\issue 1
\pages 3596--3606
\crossref{https://doi.org/10.1007/s10958-006-0185-8}


Linking options:
  • http://mi.mathnet.ru/eng/znsl718
  • http://mi.mathnet.ru/eng/znsl/v317/p122

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. J. Math. Sci. (N. Y.), 151:2 (2008), 2907–2923  mathnet  crossref  mathscinet
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:128
    Full text:39
    References:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020